American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] J. H. Lindsey. A generlization of Feit's theorem . Trans. Amer. Math. Soc. 155 (1971) 65-75. MR 0279173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Larry R. Nyhoff. The influence on a finite group of the cofactors and subcofactors of its subgroups . Trans. Amer. Math. Soc. 154 (1971) 459-491. MR 0284495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Martin M. Guterman. On $ABA$-groups of finite order . Trans. Amer. Math. Soc. 139 (1969) 109-143. MR 0238940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Avino’am Mann. Finite groups whose $n$-maximal subgroups are subnormal . Trans. Amer. Math. Soc. 132 (1968) 395-409. MR 0223446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Homer Bechtell. Elementary groups . Trans. Amer. Math. Soc. 114 (1965) 355-362. MR 0175967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. L. Alperin. Normalizers of system normalizers . Trans. Amer. Math. Soc. 113 (1964) 181-188. MR 0172914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1